# SDR SIMA200624802

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3109 - CEILING EMERGENCY LIGHT EXIT AT ROW 11 INOPERATIVE.  FOUND MID CEILING EXIT LOCATOR FORWARD WIRE SPLICE LOOSE, RESECURED WIRE AND PERFORMED OPS CHECK IAW EMB 140, AMM 33-50-00, OPS CHECK GOOD.
